# SDR UIEA2017092201772

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY MEDICAL KIT MISSING IN THE COCKPIT.  REPLACED THE MEDICAL KIT  IAW T/C A-25-018-01, AND T/C 1102.
